# SDR 0000962201

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- Aircraft time: 52,782 hours, 34,165 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Control Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AND AFTER GEAR EXTENSION, THE ''A'' SYSTEM HYDRAULIC QUANTITY AND PRESSURE WENT TO ZERO.  CREW FOLLOWED COM PROCEDURE AND MADE AN UNEVENTFUL LANDING.  MSP MAINTENANCE REPLACED FLAP FLOW CONTROL VALVE.  LEAK AND OPERATIONAL CHECK GOOD.
